# SDR JBXA9900083

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N580ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Engine: Ge
- System (JASC): 3418 · Stall Warning System
- Part: Vane
- Part number: 45150340
- Condition: Bent
- Location: Nr 2 Aoa
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AT ROTATION STALL FAIL, STICK SHAKER WINDSHEAR WARNING.  FIRST OFFICERS RED LINE 250 KNTS.  REMOVED AND REPLACED RIGHT AOA VANE IAW CRJ MM 27-35-05, OPS CK GOOD IAW CRJ MM 27-35-05 .
